# SDR UALA2008120806785

- Difficulty date: December 6, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 28,087 hours, 3,514 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY STATUS MESSAGE.  REPLACED APU BATTERY.
